About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 451843, 22 pages
http://dx.doi.org/10.1155/2012/451843
Research Article

Fault Reconstruction Based on Sliding Mode Observer for Nonlinear Systems

College of Electrical and Information Engineering, Hunan University of Technology, Hunan, Zhuzhou 412007, China

Received 22 August 2012; Accepted 31 October 2012

Academic Editor: Huaguang Zhang

Copyright © 2012 Jing He and Changfan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing He and Changfan Zhang, “Fault Reconstruction Based on Sliding Mode Observer for Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 451843, 22 pages, 2012. doi:10.1155/2012/451843